# SDR CA060619008

- Difficulty date: April 25, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 8,511 hours
- Engine: Pwa R985AN14B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: C2L293A
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT STATICALLY LEAKING ABOVE AVERAGE AMOUNT OF OIL ON HANGAR FLOOR. LOWER BELLY FAIRING/PANEL REMOVED BELOW RUDDER PEDALS, OIL ADAPTER BETWEEN OIL SHUT OFF AND FIREWALL NOTED TO BE SEVERE OF LEAK. ADAPTER REMOVED AND SILVER SOLDER JOINT FOUND CRACKED/LOSS OF ADHESION TO BASE METAL. ADAPTER REPLACED WITH NEW. (TC# 20060619008)
